|ITEM METADATA RECORD
|Title: ||Rigidity of affine hypersurfaces with rank 1 shape operator|
|Authors: ||Vrancken, Luc # ×|
|Issue Date: ||2003 |
|Publisher: ||World Scientific|
|Series Title: ||International Journal of Mathematics vol:14 issue:3 pages:211-234|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Non-KU Leuven Association publications|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science